# SDR TWAA9803811

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK MAINTENANCE, THE FUSELAGE REPAIR AT THE AFT LAV SERVICE AREA WAS FOUND BULGED.  REPAIRED PER ARA 11727.  REMOVED CORROSION PER SRM 51-10-6.  REPAIRED PER SRM 53-30-3.  (M)
